# SDR CALA2023042401230

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767
- Aircraft serial: 29457
- Aircraft time: 82,802 hours, 12,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Door 2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS OPS CHECK {B767-33-3-7000} - DOOR 2R EXTERIOR EMERGENCY LIGHT WILL NOT COME ON RELAMPED IN REFERENCE AMM 33-51-06-902-082. OPSCHECK GOOD.
